CSpace

Browse/Search Results:  1-3 of 3 Help

Selected(0)Clear Items/Page:    Sort:
A special integrable differential-difference equation and its related systems: Bilinear forms soliton solutions and Lax pairs 期刊论文
JOURNAL OF THE PHYSICAL SOCIETY OF JAPAN, 2003, 卷号: 72, 期号: 2, 页码: 265-272
Authors:  Tam, HW;  Hu, XB
Favorite  |  View/Download:1/0  |  Submit date:2018/07/30
integrable lattices  soliton solutions  Lax pairs  
Soliton solutions and Backlund transformation for the Kupershmidt five-field lattice: A bilinear approach 期刊论文
APPLIED MATHEMATICS LETTERS, 2002, 卷号: 15, 期号: 8, 页码: 987-993
Authors:  Tam, HW;  Hu, XB
Favorite  |  View/Download:1/0  |  Submit date:2018/07/30
solitons  Hirota's method  Backlund transformations  integrable lattices  
Two integrable differential-difference equations exhibiting soliton solutions of the Kaup-Kupershmidt equation type 期刊论文
PHYSICS LETTERS A, 2000, 卷号: 272, 期号: 3, 页码: 174-183
Authors:  Tam, HW;  Hu, XB
Favorite  |  View/Download:1/0  |  Submit date:2018/07/30
integrable lattices  soliton solutions  Lax pairs